# SDR VNAA202508280053

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: CC670392214
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL BIN FWD. I/B MOUNT BRACKETS 2 EA. AT FS 797 LBL14 AND RBL 14 HAVE AREAS OF FRETTING CORROSION ON VERTICAL SURFACE (WHEEL BIN MOUNT) REQUIRING BLENDING AND EVALUATION AND BARE METAL ON HORIZONTAL ANGLES WITH DISTORTED SEALANT BEDS REQUIRING STRIPPING AND REESTABLISHMENT. (THIS SDR IS WRITTEN FOR THE RBL BRACKET.) FOUND THE FS 797 LBL & RBL 14 FORWARD INBOARD WHEEL BIN BRACKETS TO BE OUT OF LIMITS DUE TO THERE BEING NO LIMITS PROVIDED IN THE SRM. REMOVED RH WHEEL BIN FWD IB BRACKET AT FS 797 RBL 14 IAW CRJ 700 SRM 51-42-21-00-001-001-A01. REPLACED RH WHEEL BIN FWD. I/B MOUNT BRACKET AT FS 797 RBL 14 WITH NEW SERVICEABLE P/N CC670-39221-4 IAW CRJ 700 SRM 51-42-21-001-001-A01. STRIPPED AND REESTABLISHED SEALANT BEDS IAW CRJ 700 SRM 51-23-00-001-001-A01. PAINTED FASTENERS IAW CRJ 700 SRM 51-25-00-001-00.  CC670-39221-4
